Alert archive / North Dakota / River Flood Warnings in 2008
River Flood Warning 13, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jun 14, 2008, 2:39 PM CDT for Walsh County, North Dakota; Marshall County, Minnesota. It took effect at Jun 17, 2008, 4:59 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 14, 2008, 2:39 PM CDT (19:39 UTC)
- In effect from
- Jun 17, 2008, 4:59 AM CDT
- Expired
- Jun 16, 2008, 9:42 AM CDT
- In force
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Minor
Counties Marshall County, MN, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 95 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River of the North at Oslo (OSLM5). The gauge peaked at 24.45 ft at Jun 16, 2008, 11:00 PM CDT.
- Action stage
- 23 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05083500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KFGF 141939 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 239 PM CDT SAT JUN 14 2008 ...THE NATIONAL WEATHER SERVICE IN EASTERN NORTH DAKOTA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A NEW WARNING FOR THE RED RIVER AT OSLO AFFECTING MARSHALL AND WALSH COUNTIES .RIVER LEVELS AT OSLO HAVE RISEN ABOVE MINOR FLOOD STAGE. FORECAST PRECIPITATION IS NOT EXPECTED TO HAVE A MAJOR IMPACT ON RIVER LEVELS. HOWEVER...THE SITUATION WILL CONTINUE TO BE MONITORED WHILE THE CHANCE FOR PRECIPITATION CONTINUES. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY...MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC089-NDC099-142239- /O.NEW.KFGF.FL.W.0013.080617T0200Z-080620T1836Z/ /OSLM5.1.ER.080617T0200Z.080619T0000Z.080620T0336Z.NO/ 239 PM CDT SAT JUN 14 2008 THE NATIONAL WEATHER SERVICE IN EASTERN NORTH DAKOTA HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER AT OSLO. * FROM MONDAY EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM SATURDAY THE STAGE WAS 22.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 27.5 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. $$
3 follow-up statements
000 WGUS83 KFGF 141943 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 243 PM CDT SAT JUN 14 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT OSLO AFFECTING MARSHALL AND WALSH COUNTIES .RIVER LEVELS AT OSLO HAVE RISEN ABOVE MINOR FLOOD STAGE. FORECAST PRECIPITATION IS NOT EXPECTED TO HAVE A MAJOR IMPACT ON RIVER LEVELS. HOWEVER...THE SITUATION WILL CONTINUE TO BE MONITORED WHILE THE CHANCE FOR PRECIPITATION CONTINUES. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH 2 PM SUNDAY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC089-NDC099-160743- /O.CON.KFGF.FL.W.0013.080617T0200Z-080620T1836Z/ /OSLM5.1.ER.080617T0200Z.080619T0000Z.080620T0336Z.NO/ 243 PM CDT SAT JUN 14 2008 ...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE RED RIVER AT OSLO FOR MINOR FLOODING... THE FLOOD WARNING CONTINUES FOR RED RIVER AT OSLO * UNTIL 10 PM THURSDAY JUNE 19 * AT 2 PM SATURDAY JUNE 14 THE STAGE WAS...22.1 FT. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS...26.0 FT. MODERATE...30.0 FT. MAJOR...36.0 FT. * FORECAST...RISE ABOVE 23.0 FT AFTER MIDNIGHT TOMORROW THEN EXPECTED TO RISE ABOVE FLOOD STAGE OF 26.0 FT MONDAY BEFORE MIDNIGHT THEN FORECAST TO RISE TO AROUND 27.5 FT WEDNESDAY EARLY AFTERNOON THEN FLUCTUATE AROUND 27.5 FT THRU WEDNESDAY EVENING THEN FALL BELOW FLOOD STAGE OF 26.0 FT THURSDAY BEFORE MIDNIGHT THEN FALL BELOW 23.0 FT SATURDAY MORNING THEN RECEDE TO AROUND 22.0 FT SATURDAY EARLY AFTERNOON. * IMPACT STATEMENT(S) - AT 28.0 FEET, NORTH DAKOTA APPROACH TO OLD HWY 1 BRIDGE IS IMPASSABLE. && DAILY 1 PM CDT/NOON CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 06/15 06/16 06/17 06/18 06/19 06/20 06/21 RED RIVER OSLO 23.9 25.6 26.8 27.4 26.8 24.5 22.0 $$
000 WGUS83 KFGF 151525 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1025 AM CDT SUN JUN 15 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT OSLO AFFECTING MARSHALL AND WALSH COUNTIES THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE BUFFALO RIVER NEAR DILWORTH AFFECTING CLAY COUNTY THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES .RIVER LEVELS REMAIN HIGH AT OSLO...DILWORTH...AND FARGO. FORECAST PRECIPITATION IS NOT EXPECTED TO HAVE A MAJOR IMPACT ON RIVER LEVELS. HOWEVER...THE SITUATION WILL CONTINUE TO BE MONITORED AS RIVER LEVELS REMAIN ABOVE FLOOD STAGE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH 7 AM MONDAY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-NDC017-170325- /O.CON.KFGF.FL.W.0010.000000T0000Z-080619T2100Z/ /FGON8.1.ER.080608T2130Z.080613T0745Z.080619T0600Z.NO/ 1025 AM CDT SUN JUN 15 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM SUNDAY THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF MAIN AVENUE IS UNDERWATER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 06/16 06/17 06/18 06/19 06/20 06/21 06/22 RED RIVER FARGO 18.6 18.4 18.2 17.9 17.7 17.5 17.2 $$ MNC089-NDC099-170325- /O.EXT.KFGF.FL.W.0013.080617T0959Z-080620T1836Z/ /OSLM5.1.ER.080617T0959Z.080619T0000Z.080620T0336Z.NO/ 1025 AM CDT SUN JUN 15 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT OSLO. * FROM LATE MONDAY NIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM SUNDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 27.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * IMPACT STATEMENT(S) - AT 28.0 FEET, NORTH DAKOTA APPROACH TO OLD HWY 1 BRIDGE IS IMPASSABLE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 06/16 06/17 06/18 06/19 06/20 06/21 06/22 RED RIVER OSLO 24.9 26.1 27.1 27.2 25.2 22.5 19.8 $$ MNC027-170325- /O.EXT.KFGF.FL.W.0008.000000T0000Z-080619T1100Z/ /DILM5.1.ER.000000T0000Z.080613T0530Z.080618T2000Z.NO/ 1025 AM CDT SUN JUN 15 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR DILWORTH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT STATEMENT(S) - AT 14.9 FEET, BOTTOM OF STEEL BRIDGE CAUSES UPSTREAM ROAD TO FLOOD. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE MON TUE WED THU FRI SAT SUN (MONTH/DAY) 06/16 06/17 06/18 06/19 06/20 06/21 06/22 BUFFALO RIVER DILWORTH 14.6 13.7 12.5 11.1 9.7 8.7 7.8 $$
000 WGUS83 KFGF 161442 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 942 AM CDT MON JUN 16 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS RED RIVER AT OSLO AFFECTING MARSHALL AND WALSH COUNTIES .DRIER WEATHER OVER THE LAST SEVERAL DAYS HAS ALLOWED RIVER LEVELS TO RECOVER. THEREFORE...EXPECT THE RIVER TO CREST AND THE STAGE TO SLOWLY FALL OVER THE NEXT SEVERAL DAYS. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH 7 AM TUESDAY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC089-NDC099-161512- /O.CAN.KFGF.FL.W.0013.000000T0000Z-080620T1836Z/ /OSLM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 942 AM CDT MON JUN 16 2008 THE FLOOD WARNING IS CANCELLED FOR THE RED RIVER AT OSLO. * AT 9:15 AM MONDAY THE STAGE WAS 24.2 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.5 FEET AFTER MIDNIGHT TOMORROW. * IMPACT STATEMENT(S) - AT 25.5 FEET, COUNTY ROAD 2 BETWEEN SECTIONS 2 & 11 PULASKI TOWNSHIP IS UNDER WATER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 06/17 06/18 06/19 06/20 06/21 06/22 06/23 RED RIVER OSLO 24.5 24.3 23.8 23.0 21.9 20.4 18.6 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jun 14, 1:23 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 14, 1:23 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 123 PM CDT SAT JUN 14 2008 .SHORT TERM... IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON MOISTURE FIELDS SO WILL UTILIZE. FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM 25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH -6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER 50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES. FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT THEREAFTER. BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY AFTERNOON. FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT TIMEFRAME IN THE NORTH. FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED. LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR -SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO SIGNIFICANT CHANGES ARE PLANNED ATTM. && .AVIATION... VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR -TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME TOGETHER TO TRIGGER CONVECTION. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT SAT JUN 14 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 641 AM CDT SAT JUN 14 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. VOELKER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:48 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Ramsey | 42 min |
| Jun 14, 3:38 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 67 min |
| Jun 14, 4:31 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 59 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 56 min |
| Jun 14, 4:55 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 35 min |
| Jun 14, 4:57 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 63 min |
| Jun 14, 4:58 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland | 62 min |
| Jun 14, 5:09 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 20 min |
| Jun 14, 5:30 PM CDT | Areal Flood Advisory | FGF | Cass | 30 min |
| Jun 14, 5:44 PM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 46 min |
| Jun 14, 5:53 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Ramsey, Towner | 67 min |
| Jun 14, 6:52 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Benson, Cass, Eddy, Grand Forks, Griggs and 4 more | 53 min |
| Jun 14, 5:26 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman, Otter Tail, Wilkin | 49 min |
| Jun 14, 5:40 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Pennington, Polk, Red Lake | 65 min |
| Jun 14, 5:52 PM CDT | Tornado Warning | FGF | Grant, Otter Tail, Wilkin | 23 min |
| Jun 14, 6:01 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Norman, Polk | 59 min |
| Jun 14, 6:07 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 53 min |
| Jun 14, 6:11 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 34 min |
| Jun 14, 6:16 PM CDT | Tornado Warning | FGF | Otter Tail, Wilkin | 52 min |
| Jun 14, 6:39 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 25 min |
| Jun 14, 6:55 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 46 min |
| Jun 14, 6:58 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard | 49 min |
Nearby
River Flood Warnings in North Dakota, 2008River Flood Warnings in Minnesota, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.